Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having stomach problems. Had jaundice. Suggest any liver tonic

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Sat, 19 Jan 2013 in Medicines and Side Effects
Question: I am having stomach problems since last 2 yrs, I have visited doctor 4-5 times in last 2 yrs complaining about stomach pain & digestion.
It was diagnosed everytime that due to stomach infection the same has happened.

I suffered from Jaundice 4-5 yrs back is it because of that only the problem is coming. Do you suggest any kind of liver tonic or anything which helps in avoiding stomach infection
doctor
Answered by Dr. Das Arindam 1 hour later
Hello XXXXXXX

Thank you for posting a query.

Firstly, stomach problems may occur due to chronic hyperacidity, H pylori infection, indigestion. But liver problem as such cannot cause stomach problem directly. But, liver problem leads to indigestion which may lead to such symptoms.

But, in our life, sometimes stress can also lead to hyperacidity and may lead to these symptoms. Sometimes, food habit may also lead to this situation. If the gap between two meals is very high then also you can face this problem.

So, you should be treated to control chronic hyperacidity and indigestion.

You have to do the followings.
1.     Take balanced nutritious diet. Avoid fast foods, alcohol. Try to take food every 2 hourly.
2.     Do some yoga to get relieved from stress.
3.     Take lansoprazole group of drug every day in empty stomach before breakfast. You can continue it upto 3 months.
4.     Take an enzyme group of syrup 30 minutes before meals.
5.     Do a liver function test. If any abnormality detected in that, you can take a liver protecting tonic containing tricholine citrate and sorbitol.
6.     You can avoid stomach infection by not taking the outside foods.
7.     If you experience any type of loose motion and other features of infection, you should consult with your treating doctor for prescribing antibiotics like ciprofloxacin and ornidazole combination.

For a detailed prescription, you need to visit your family physician.

If you do not get any relief even after taking the medicines mentioned above, you can also visit a gastroenterologist for a thorough clinical examination, for ordering any special investigation if required and also for further management.

Hope the information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Ciprofloxacin

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

Sex: Male Age:25
On july 28th 2011 I have unprotected sex (anal,viganal, oral) with a working girl. In a few days (3-4days) after having sex I started to feel irritation in urethra and pain in testicles on one side. I visited a doctor he got me tested for "HIV I & II" and "RPR / VDRL" the result came normal (test was done 15days after the exposure). Doctor also gave me Azithromycin 250mg twice daily for 5days. I started to feel better but a few days later similar symptoms started to grow and sharp shooting pain developed which would occur on and off, the pain was basically on the left testical and would shoot upwards on the left side. I visited a doc again he gave me 1g azithromycin single dose and ciprofloxacin (750mg twice for two days )on Aug 17th. Again the things became normal for me for a week and then the pain gradually started again on Aug 26th when i felt the pain was growing i took azithromycin 2g again and i took ciprofloxacin 750mg twice for 1day on aug 30th. and now that still feel mind pain, sometimes shooting i have started to take on sept 9th doxycycline 100mg twice for 7days. I would like to know what the problem could be?.. I also want to mention that there were never a discharge or warts

doctor1 MD

raised rash all over trunk initially then it started legs neck and head , went to Dr and was prescribed cipro and clindamycin along with a steroid pack. also taking anti seizure meds for epilepsy. could the combination of drugs be causing the rash to become worse instead of healing? This has been going on for one week.

doctor1 MD

I have been on 100 MG cap doseof Doxycycline Hyclate for a pid and tested for all stds and all has come back NEG.why is my heart beating funny and i get dizzy is it from the meds. and they also put me on Ciprofloxacin hcl 500 Mg for three days for a urinenary tract infection. is the meds making me feel this way?

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What could be the reason ?

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin every Wed and Sun as ordered by his urinary Dr. He also takes 1 Tamsulosin Hcl 0.4mg every day. His...